MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device and was able to confirm the reported power issue, failing verathon's device functionality testing.The tsr replaced both the main and coin cell batteries.Based on verathon's device evaluation, the most probable cause of the event is reduced battery capacity due to normal aging of the internal lithium-ion battery.Per device labeling, the monitor battery maintains full charge capacity for approximately 500 charge cycles, after which battery capacity may decrease.The device in this case is approximately six (6) years old, and battery performance degradation over time is consistent with expected lithium-ion battery behavior.The glidescope core operations & maintenance (omm) indicates that users should ensure the battery is sufficiently charged prior to use and verify proper device function through a pre-use functional check.The omm also describes battery status indicators and associated battery life.Additionally, users are advised to ensure alternative airway management equipment is readily available.Upon completion of the device evaluation and repair, the monitor was returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported during an intubation, using a glidescope core 15-inch monitor, the display intermittently lost power and went blank, resulting in loss of visualization.No delay in procedure, use of a backup device, or harm to the patient was reported.Following the reported event, the facility's biomedical engineering representative reported the device showed approximately 60-70 minutes of battery life and the unit appeared to function normally when tested.They also reported the monitor's date and time settings reset after powering off, suggesting a possible battery-related issue.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24810823
Report Number9615393-2026-00045
Device Sequence Number9943980
Product Code CCW
UDI-Device Identifier00879123006639
UDI-Public(01)00879123006639(11)200505
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown